# SDR ASAA2019061879734

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 26,336 hours, 8,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60791
- Condition: Sheared
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN L-1 DOOR FROM INSIDE ONCE ARRIVED @ JETWAY. GROUNDED - YES. FOUND DAMAGE TO THE GUIDE ARM AND RADIUS LINK. REMOVED DAMAGED GUIDE ARM, FOUND GUIDE ARM RADIUS LINK PIN BOLT SHEARED OFF. INSTALLED NEW GUIDE ARM & RADIUS LINKS & PIN. ACCOMPLISHED L-1 FORWARD ENTRY DOOR SYSTEM TEST & TESTED GOOD. REF B737-900 AMM 52-1-00-700-804.
